Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Problem in baby feeding

Hi Doctor, I have a baby girl 24 days old who was feeding well during the first 2 weeks after birth from me as well as Nan1. 4 days back when I was administered AVIL injection for allergy, my baby just wants to sleep and not at all drinking milk and also crying too much if woken up with force.
Asked On : Fri, 18 Mar 2011
Answers:  1 Views:  246
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Welcome to HealthcareMagic forum.
Avil injection causes heavy sleep as a side effect. The drug has reached in the baby thru the breast milk and showing its effect. The effect will fade off in 3-4 days after which the baby will be less sleepy and will start feeding normally again.
Dr. Rakhi Tayal
Answered: Fri, 18 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor